Cambridge Journal of Mathematics
Volume 6 (2018)
Erratum to: Basic loci of Coxeter type in Shimura varieties
Pages: 89 – 92
We correct a few mistakes in “Basic loci of Coxeter type in Shimura varieties” [U. Görtz and X. He, Cambridge J. Math. 3 (2015), 323–353]. The main results remain unaffected (but the “summary” in Theorem B in the introduction of loc. cit. needs to be corrected).
reduction of Shimura varieties, affine Deligne–Lusztig varieties, Newton stratification
2010 Mathematics Subject Classification
11G18, 14G35, 20G25
U.G. was partially supported by the Sonderforschungsbereich/Transregio 45 of the DFG.
X.H. was partially supported by NSF DMS-1463852.
Published 27 March 2018